Volume 35, Issue 3
KAM Theory for Partial Differential Equations

Massimiliano Berti

Anal. Theory Appl., 35 (2019), pp. 235-267.

Published online: 2019-04

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 666 2055
Export citation
  • Abstract

In the last years much progress has been achieved in KAM theory concerning bifurcation of quasi-periodic solutions of Hamiltonian or reversible  partial differential equations. We provide an overview of the state of the art in this field.


  • Keywords

KAM for PDEs, quasi-periodic solutions, small divisors, infinite dimensional Hamiltonian and reversible systems, water waves, nonlinear wave and Schrodinger equations, KdV.

  • AMS Subject Headings

37K55, 37J40, 37C55, 76B15, 35S05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-35-235, author = {}, title = {KAM Theory for Partial Differential Equations}, journal = {Analysis in Theory and Applications}, year = {2019}, volume = {35}, number = {3}, pages = {235--267}, abstract = {

In the last years much progress has been achieved in KAM theory concerning bifurcation of quasi-periodic solutions of Hamiltonian or reversible  partial differential equations. We provide an overview of the state of the art in this field.


}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-0013}, url = {http://global-sci.org/intro/article_detail/ata/13115.html} }
TY - JOUR T1 - KAM Theory for Partial Differential Equations JO - Analysis in Theory and Applications VL - 3 SP - 235 EP - 267 PY - 2019 DA - 2019/04 SN - 35 DO - http://dor.org/10.4208/ata.OA-0013 UR - https://global-sci.org/intro/ata/13115.html KW - KAM for PDEs, quasi-periodic solutions, small divisors, infinite dimensional Hamiltonian and reversible systems, water waves, nonlinear wave and Schrodinger equations, KdV. AB -

In the last years much progress has been achieved in KAM theory concerning bifurcation of quasi-periodic solutions of Hamiltonian or reversible  partial differential equations. We provide an overview of the state of the art in this field.


Massimiliano Berti. (2020). KAM Theory for Partial Differential Equations. Analysis in Theory and Applications. 35 (3). 235-267. doi:10.4208/ata.OA-0013
Copy to clipboard
The citation has been copied to your clipboard